Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2014 -> Volume 6, Issue 4, December
Complement and Isomorphism on Bipolar Fuzzy Graphs
Oleh : Ali Asghar Talebi, Hossein Rashmanlou, Fuzzy Information and Engineering
Dibuat : 2014-12-21, dengan 1 file
Keyword : IsomorphismComplementSelf complementBipolar fuzzy graph
Url : http://www.sciencedirect.com/science/article/pii/S1616865815000084
Sumber pengambilan dokumen : web
In this paper, we discuss some properties of the self complement and self weak complement bipolar fuzzy graphs, and get a sufficient condition for a bipolar fuzzy graph to be the self weak complement bipolar fuzzy graph. Also we investigate relations between operations union, join, and complement on bipolar fuzzy graphs.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865815000084-main.pdf
(7305442 bytes)